# SDR AALA202401123964

- Difficulty date: January 9, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 29,484 hours, 11,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE 1 LOW PRESSURE LIGHT ILLUMINATED AT GEAR RETRACTION. AIRCRAFT RETURN TO AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT FOR (AALA202401103964):  FOUND NUMBER 1 ENGINE HYDRO PRESSURE LINE BROKEN REMOVED AND REPLACED SAME. PER AMM 29-11-11. OPERATIONAL AND LEAK CHECKS NORMAL.**(CLOSED).
